Electron. J. Diff. Eqns., Vol. 2004(2004), No. 28, pp. 1-9.

Oscillation of solutions to second order linear differential equations

Jan Seman

In this article, we establish conditions under which proper solutions of the second order linear differential equation
$$  (r(t)y'(t))'+a(t)y(t)=0  $$
oscillate. The obtained results generalize, extend and improve the results in Dzurina [1].

Submitted December 17, 2003. Published February 25, 2004.
Math Subject Classifications: 34C10.
Key Words: Differential equation, linear, second order, oscillation criteria

Show me the PDF file (211K), TEX file, and other files for this article.

Jan Seman
Department of mathematics
Faculty of Humanities and Natural Sciences
University of Presov
17. novembra 1, Presov, Slovak Republik
email: seman@unipo.sk

Return to the EJDE web page